MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XS35455M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot number: requested, unknown.D4: expiration date: unknown due to unknown lot number.D4: udi: (b)(4) since the lot# was unknown, only di no.Is listed.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: initial reporter name: unknown.E1: address: unknown.E1: telephone number: unknown.E2: health professional: unknown.E3: occupation: unknown.H4: device manufacture date: unknown due to unknown lot number.Since the actual device was not returned, a detailed analysis could not be performed.History investigation of the involved product code and lot number since the lot number was unknown, the manufacturing record and the shipping inspection record could not be investigated.Regarding the involved product, no similar issues attributable to the manufacturing process were reported in the past three years.Cause of occurrence/conclusion since the lot number was unknown, the investigation of manufacturing records and shipping inspection records could not be performed.In addition, since the actual device was not returned and an analysis could not be performed, it was not possible to clarify the cause of the occurrence.Relevant instructions for use (ifu) reference: "if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guidewire and/or endotherapy device and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as perforation, hemorrhage or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy device." terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the following reported information: visiglide 2 guidewire used during endoscopic retrograde cholangiopancreatography (ercp) procedure, the distal tip came off the guidewire and stayed in the ampulla.Biopsy forceps were used to retrieve the tip.The tip was removed from the patient's body.There were no adverse effects and no harm reported.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Since the infection status was unknown, it was not possible to open the actual device and confirm its condition.Appearance confirmation of the actual device through the package bag.- the actual device was inside a bag, and it was not possible to confirm its condition.History investigation of the involved product code and lot number - no anomaly was found in the results of the history investigation.Based on the investigation results, no anomaly was found in the manufacturing history records.Additionally, since the infection status of the actual device was unknown, a detailed investigation could not be conducted, and it was not possible to clarify the cause of occurrence.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).

Brand Name
VISIGLIDE2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23606615
Report Number9681834-2025-00212
Device Sequence Number13241248
Product Code OCY
UDI-Device Identifier04953170358258
UDI-Public(01)04953170358258(17)280430(10)250507
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XS35455M
Device Lot Number55K (250507)
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown